# SDR AALA20090814TUL19

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 24,213 hours, 10,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE (3) GOUGES IN FUSELAGE SKIN AT STATION 500C ABOVE STRINGER 26 RIGHT.  CUT OUT DAMAGE, INSTALLED REPAIR DOUBLER UNDER SRM 53-00-01-2R3.
